# SDR UALA2011041101741

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 67,749 hours, 25,433 cycles
- Engine: Pwa PW2037
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 24622376005
- Part serial: 217
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED FAINT ELEC SMELL AT DOOR 2 AREA. TURNED OFF LIGHTS & VIDEO AND SMELL STOPPED.  DEBRIEFED WITH INBOUND FLT CREW AND SMELL WAS COMING FROM NEAR NR 4 VIDEO MONITOR.  DEACTIVATING THE ENTIRE VIDEO SYS TURNED ALL CEILING LTS AND SIDE WALL LTS, THERE'S NO SMELL.  REMOVED CEILING PANELS AROUND VIDEO MONITOR NR 4 AND LOOKED AT WIRES, NO DEFECT FOUND.  SUSPECT BAD NR 4 VIDEO MONITOR.  NR 4 VIDEO MONITOR INOP, REPLACED MONITOR, OPS CHECKED GOOD.
